# SDR ASAA0380828

- Difficulty date: December 16, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 2024T3063
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND NLG DOOR SKIN IS CREASED ON BOTTOM EDGE.  REPLACED DOOR SKIN PER SRM 51-10-4.  (M)
